# SDR AALA202310027239

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 54,104 hours, 37,469 cycles
- System (JASC): 3400 · Navigation System
- Part: Processor
- Part number: 066500002220
- Part serial: 8048
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Part time: 59,547 hours, 26,745 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: TCAS AURAL ALERT "TCAS SYSTEM TEST OK" CONTINUES IN FLIGHT EVERY 15-30 SECONDS, BURNING ELECTRICAL ODOR FROM TCAS BOX PULLED CB K10. MAINTENANCE REPLACED ATC/TCAS CONTROL PANEL (AALA202310025988) PER AMM 34-52-10 AND TCAS PROCESSOR PER AMM 34-43-10. (AALA202310027239) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
